Articles written in Proceedings – Mathematical Sciences
Volume 114 Issue 2 May 2004 pp 123-140
In this paper we prove some vanishing theorems for the twisted Dolbeault cohomology of the complete flag varieties associated to a simple, simply connected algebraic group.
Volume 114 Issue 4 November 2004 pp 345-363 Regular Articles
In this paper we describe vanishing and non-vanishing of cohomology of “most” line bundles over Schubert subvarieties of flag varieties for rank 2 semisimple algebraic groups.
Volume 130, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode